# SDR SWAA2023072871102

- Difficulty date: June 25, 2023
- Submitted: July 28, 2023
- Operation: Air carrier
- Aircraft: N7721E
- Make and model: Boeing 737-7BD
- Aircraft serial: 34479
- Aircraft time: 56,723 hours, 30,056 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FLIGHT COMPARTMENT DOOR POST ON SUPPORT ANGLE UPPER POSITION RH SIDE AT COCKPIT 2023-404976<[01] REPLACED FLIGHT COMPARTMENT DOOR POST ON SUPPORT ANGLE UPPER POSITION RH SIDE AT COCKPIT IAW B737-700 SRM 51-10-02 AND 51-40-02. MEASURE OF CRACK IS L: 0.475 INCH TOOL USED CALIPER P/N: 500-464; S/N: B17030924; DUE DATE: 04-MAR-24;[02] CORRECTED STEP 1:  REPLACED FLIGHT COMPARTMENT DOOR SUPPORT ANGLE UPPER POSITION RH SIDE AT COCKPIT IAW B737-700 SRM 51-10-02 AND 51-40-02. MEASURE OF CRACK IS L: 0.475 INCH TOOL USED CALIPER P/N: 500-464; S/N: B17030924; DUE DATE: 04-MAR-24;[03] CERTIFIED STEP 2 COMPLETED
